MathSciNet Relay Station
MathSciNet bibliographic data
MR749840 (86c:82001) 82A05 (58F40 60K35)
Cassandro, Marzio; Galves, Antonio; Olivieri, Enzo; Vares, Maria Eulália Metastable behavior of stochastic dynamics: a pathwise approach. J. Statist. Phys. 35 (1984), no. 5-6, 603–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement